# SDR USAA200703001

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 44,904 hours, 31,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.25 INCH CRACK FOUND AT LT HORIZONTAL STAB LWR SKIN STA 115.  INSTALLED DOUBLER PER SRM 55-10-01.
